# SDR FDEA200910303741

- Difficulty date: October 30, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 68,004 hours, 21,149 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 60654924
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 418-440, RBL 24 SEAT TRACK GOUGED REMOVED SEAT TRACK IAW SRM 51-40-00-02, FIG 101, DETAIL VII.  RECEIVED NEW SEAT TRACK PN 60-6549/24.  INSTALLED NEW SEAT TRACK STA 418 TO 440, RBL 24, IAW SRM 51-40-02.  CATEGORY "A", MAJOR REPAIR.
